Fluid accumulating in abdomen during recent Golden Week holidays oppresses heart!
With not a moment to loose, the Sheltie gets through the crisis thanks to Pinfenon!
Here is a subsequent message.
The previous message is here.
~May 18, from Luke○○ (Luke’s owner)~
I’m sorry for not answering you sooner.
Actually, after taking Pinfenon, Luke hardly drank any water, so I steeped some dokudami (the herb Houttuynia cordata), mixed in a bit of honey, and forced him to drink it from a sort of nursing bottle.
The fluid in his abdomen has neither increased nor decreased since my giving it to him, but previously, when I ran out of Pinfenon during Golden Week, the fluid increased and his abdomen looked rather heavy with it.
So I gave him the diuretic I had received from the vet, but instead of urinating, he suddenly craved water and the fluid increased all the more. In the end, I had to take him to the vet to have it drained.
About 4 kg of water had accumulated in his abdomen. To avoid damage to his health from reducing the pressure in his abdomen, the vet put in a tube to let the fluid out naturally and removed about 2 kg.
I was concerned that he might get worse during the procedure, but–perhaps thanks to Pinfenon–he kept breathing well the whole time.
After removing the water, although he was wobbly, his face looked happy and peaceful, and I think it was due to being freed from the painful pressure that the abdominal fluid was putting on his internal organs.
The next day, I gave him more Pinfenon than usual.
I kept watch on his condition, and when I thought his heart was giving him trouble, I gave him one or two more pills.
This is now the third day; I gave Pinfenon to him four times, two pills each time, starting in the morning. However, he wouldn’t eat and has hardly drunk any water.
I want him to eat plenty because he has gotten too thin, but he eats practically nothing.
I wonder if I have given him too much Pinfenon.
Still, this morning, he seemed pretty lively and was barking; and actually, just now, we have come back from a rather long walk, though it was a slow stroll with several stops to let him rest.
He always seemed to have the most distress in the evenings, but…
What? I may have given him too much Pinfenon, but it seems to have done no harm.
Anyway, I thought that if I wanted to know how Luke felt, I would have to take it myself, so I took some.
To tell the truth, I had stuck a plaster on my back because it was hurting, so I was feeling lethargic, but since taking Pinfenon, my pain has gone away, along with the lethargy, and my body feels pleasantly warm.
Not only that, but in spite of my having been thirsty and my stomach being empty, now my stomach feels full (not in an unpleasant way, but as if I had eaten a meal); I am not hungry anymore, and the strangest thing is, I keep producing a lot of saliva and I don’t feel thirsty.
Maybe, since I gave Luke eight pills, he feels full?
I can see why he didn’t drink much water, either.
..as well as the reason why he was able to walk so far when he had hardly eaten anything since the morning.
He doesn’t appear to have any heart pain, either.
Only–could it be from taking all that Pinfenon?–his temperature has gone up, and, perhaps because walking makes it rise even more, he keeps cooling his tummy against the asphalt when we go for a walk.
Still, when I head for home, he seems to want to keep walking and tries to go in another direction.
If he had to walk, he would stop right away and take a rest.
That’s how he was when his condition was at its worst.
Here is Luke’s home page!
If I hadn’t taken Pinfenon myself, I would have been thinking, “I gave him so much of it, yet he isn’t better?”
I am not eating or drinking, either, and yet I feel really refreshed and energetic. The thought even occurred to me, “Hey, I wonder if this would help with dieting!”
Now that I understand the reason, as Luke is fairly lively now, I am thinking of cutting down on the amount of Pinfenon that I give him, so that he will begin to eat again.
I took a look at your home page and was wondering if it wouldn’t be a good idea for you to post these experiences.
I realize that there are various ways of taking Pinfenon, depending on a pet’s symptoms, but it would be a useful reference tool for customers if you were to post some information of this nature on your site.
Since there are many vets, I thought it would be helpful if they can learn how to give Pinfenon.
Supplements taken on an empty stomach can cause nausea or terrible thirst, and some cause nausea if water is not drunk. However, it has been shown that, with Pinfenon, those things don’t happen, so it can be safely given to pets.
This has turned into a long message, but I just wanted to send you a report.
I feel honored that you have posted about Luke on your home page.
I should add, though, that I will have to watch Luke carefully until his problem with abdominal fluid stabilizes; and, with the climate the way it is, I have to keep giving him Pinfenon whenever he is unwell, so I can’t say that the battle has been won, yet.
I will write again when his condition has stabilized.
However, having tried taking Pinfenon myself and getting very good results, I wonder if it is a little different from the kind used for animals, as your site said that Pinfenon for humans was good for things like female complaints.
Written in haste. It has turned into a long message, but I just wanted to let you know how things are.
Here is Luke’s home page!